# SDR DALA2024022902842

- Difficulty date: October 18, 2023
- Submitted: February 29, 2024
- Operation: Air carrier
- Aircraft: N356NW
- Make and model: Airbus A320-212
- Aircraft serial: 818
- Aircraft time: 75,193 hours, 35,347 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Table
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Galley Work Deck
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3256 A.D. RELATED AA2530-01591-01D. AFT GALLEY COMPARTMENT, DISBONDING FOUND ON LOWER SURFACE OF WORK DECK AT COMPARTMENTS 510, 511 AND 512. CORRECTIVE ACTION: COMPLIED WITH DELTA AMDS TASK CARD 2530- 01591-03D. (0023582)
